# SDR AALA202109093526

- Difficulty date: September 8, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 36,315 hours, 14,281 cycles
- Engine: Iae V2533A5
- System (JASC): 7120 · Engine Mount Section
- Part: Thrust Link
- Condition: Inoperative
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MIGRATED FORWARD ENGINE MOUNT THRUST LINK OUTBOARD FORWARD BEARING ON ENGINE 1. REPLACED FORWARD ENGINE MOUNT THRUST LINK OUTBOARD ON ENGINE 1 PER AMM 71-21-12-400-001-A.
